# SDR DHL9780529C

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT AT STA 240L ON FLOORBEAM INTERSECTION WITH LOGITUDINAL STIFFENER BRACKET IS CRACKED.  REMOVED DAMAGED BRACKET AND FABRICATED NEW PER SRM 51-1-0.
